# SDR ABXA030406

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 60,977 hours, 72,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99193018
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NOSE RIB INBOARD SIDE OF NR 1 SLAT DRIVER HAD 2 CRACKS ON REPAIR MARKED, REA 43261, CRACKED IN FORWARD RADIUS AND AFT BETWEEN HI-LOKS.  REPLACED LEADING EDGE RIB IAW DC-9 SRM 51-30-5 AND 51-30-2.
